# SDR A6WA200360039

- Difficulty date: September 22, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT FRAME 32 ABOVE STRINGER 19 HAS A .0250 INCH CRACK ORIGINATING AT FASTENER.  REPAIR I/P.  (M)
